MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; KNEE TIBIAL TRAY
Model Number 02.09.4002L
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 oct 2024.Lot 2106433: 15 items manufactured and released on 27-jul-2021.Expiration date: 2026-07-13.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At 2 years and 8 months from medacta primary surgery, revision surgery due to patella bone maltracking that might be caused by malpositioning of the tibial component or by an unknown patella injury.The surgeon removed the tibia component to increase the tibial augments (from 10 to 15mm) and decrease the insert size (from 12 to 10 mm) and performed a tibial tubercle transfer (ttt) to improve the patella tracking.Surgery completed successfully.

Brand Name
GMK HINGE TOTAL KNEE SYSTEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20630361
Report Number3005180920-2024-00912
Device Sequence Number7411467
Product Code KRO
UDI-Device Identifier07630030825538
UDI-Public07630030825538
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model Number02.09.4002L
Device Lot Number2106433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale